# SDR DL72S020169

- Difficulty date: February 11, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- Aircraft time: 64,109 hours, 50,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Part serial: NA
- Condition: Discharged
- Location: 2l Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE 2L DOOR INOP. REPLACED BATTERY
